# SDR SIMA20180612004

- Difficulty date: June 12, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 19,920 hours, 13,975 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING RUBBER SMELL ON FLIGHT DECK WHEN HYD SYS ARE TURNED ON. SMOKE FUMES WERE ALSO PRESENT. PERFORMED A GVI FOR ANY LEAKS OUTSIDE OF AIRCRAFT. NONE NOTED. PERFORMED AN OPERATIONAL TEST OF THE AIR CONDITIONING DISTRIBUTION SYSTEM IAW AMM 21-51-00-710-801. NO SMELLS NOED. RAN ALL 3 HYDRAULIC SYSTEMS. NO SMELLS NOTED. GROUND RAN BOTH ENGINES AT IDLE IAW AMM 71-00-00. NO DEFECTS NOTED C/W TASK SMOKE & ABNORMAL SMELL IAW FIM 21-21-00. NONE NOTED
